# SDR UPS05543649

- Difficulty date: January 16, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1199517140
- Part serial: 020
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW DOES NOT OPEN.  REMOVED AND REPLACED F/O'S SLIDING WINDOW GEARBOX IAW MM 56-11-04-4.  CHECKED SATISFACTORY.
